| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron 300 series - g310, they allege that they press purge, no water comes out and it seems to overheat, no injury resulted.
Additional Manufacturer Narrative
(b)(6) 24 repair tech: (b)(6).Ecv main board open.Malfunction in main board preventing water solenoid from activating and syncing with foot pedal.Replaced damaged/worn components and recalibrated unit to factory specs.Hpc - 09230, hp - 202308, qa by rb.